# SDR ASAA1057329

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 8,819 hours, 2,921 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Condition: Faulted
- Location: Cabin Temp
- Part time: 8,822 hours, 2,922 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON RECALL AIR COND ZONE TEMP FOR CONT CAB REMAINS ILLUMINATED.  ALL LIGHTS EXTINGUISH AFTER RESETTING THE MASTER CAUTION SYSTEM.  RELEASED PER MEL 21-21F.  AUTH BY SEAMC.  NR 2 TEMP CONT FAULTED TCU FLT DK V143, WAS ABLE TO RESET VALVE REF MM 21-61-00-700-806-80780.  02/06/2010.  REMOVED AND REPLACED CONT CABIN TRIM VALVE.  OPS CHECK GOOD REF 21-61-21.  PARTS VERIFIED BY SEAMC.  SEAMC NOTIFIED.  CLEARS MEL.  REMOVED PLACARD.
